# SDR HNAA2018112600291

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 44,274 hours, 41,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NDIS  624     33-51  0013850  24NOV18  SBY  CLOSE
      PAX DOOR EMERGENCY LIGHT INOP
                                          70100    00 SPE
FACT  24NOV18  08:21  SBY
            R & R'ED LIGHT BULB FOR PAX DOOR EMERGENCY LIGHT AND
            RE-SECURED THE COVER USING RETAINED HARDWARE.
